# SDR AU000555

- Difficulty date: February 29, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Gulstm 114
- Engine: Lyc IO540T4B5
- Propeller: Hartzl HCC2YR1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN415
- Condition: Separated
- Location: Landing Gear Ret
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION RAM TO NOSE LANDING GEAR STRUT SEPARATED DUE TO BOLT, NUT, WASHER AND SPLIT PIN SECURING THE TWO ITEMS COMING LOOSE.
